# SDR AALA20040189

- Difficulty date: February 8, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  EMERGENCY EXIT LIGHT AT R1 DOOR HAS BROKEN BASE PLATE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
